Vol. 10, No. 1, 1960

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Spectral theory for linear systems of differential equations

Fred Guenther Brauer

Vol. 10 (1960), No. 1, 17–34
Mathematical Subject Classification
Primary: 34.30
Milestones
Received: 20 April 1959
Published: 1 March 1960
Authors
Fred Guenther Brauer